# SDR FDEA202312141937

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 84,026 hours, 21,027 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT WE GOT AN INTERMITTENT FIRE DET 2  FAULT AND AN INTERMITTENT FIRE INDICATION ON #2  ENGINE INCLUDING FIRE WARNING BELL AND RED LIGHTS  IN #2 FIRE HANDLE AND #2 FUEL LEVER. FIRE  INDICATIONS HAPPENED TWICE AND LASTED ABOUT 1  SECOND. ALL ENGINE INDICATIONS WERE NORMAL.  TROUBLESHOT  PER FIM 26-11-00-1-1. FOUND TERMINAL END LOOSE ON RESPONDER DH7. INSTALLED NEW LOCKING HARDWARE AND RETORQUED IAW AMM 26-11-03-4-1. OPS CHECKS NORMAL.
